MathSciNet Relay Station
MathSciNet bibliographic data
MR1415752 (97k:58042) 58E10 (35K55 53A04)
Tsai, Dong-Ho Geometric expansion of starshaped plane curves. Comm. Anal. Geom. 4 (1996), no. 3, 459–480.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement